Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

Functional limit theorems for the decomposable branching process with two types of particles

Valeriy I Afanasiev
Published Online: 2016-04-26 | DOI: https://doi.org/10.1515/dma-2016-0006

Abstract

A decomposable Galton - Watson process with two types of particles is considered. Particles of the first type produce equal random numbers of particles of both types, particles of the second type produce particles of the second type only. Under the condition that the total number of the first type particles is equal to N the functional limit theorems are proved for the numbers of particles of both types existing at times of the orders of N, of N and of the intermediate orders.

KeyWords: decomposable Galton - Watson process with several types of particles; functional limit theorems

Originally published in Diskretnaya Matematika (2015) 27, N2, 22-44 (in Russian).

References

  • [1]

    Vatutin V.A., D’yakonova E. E., “Decomposable branching processes with a fixed extinction moment”, Proc. Steklov Inst. Math.290 (2015), 103-124.Google Scholar

  • [2]

    Kolchin V.F., “Random mappings”, Trans. Ser. in Math. and Eng., Optimization Software Inc. Publications Division, New York, 1986, 207 pp.Google Scholar

  • [3]

    Drmota M., “On the profile of random trees”, Random Struct. Alg., 10 :4 (1997), 421-451.Google Scholar

  • [4]

    Lamperti J., “Limiting distributions for branching processes”, Univ. California Press., Proc. Fifth Berkeley Sympos. Math. Statist. and Probab., 1967, 225-241.Google Scholar

  • [5]

    Lindvall T., “Convergence of critical Galton-Watson branching processes”, J. Appl. Probab., 9 :2 (1972), 445-450.Google Scholar

  • [6]

    Billingsley P., Convergence of probability measures, Wiley, 1968, 262 pp.Google Scholar

About the article

Received: 2015-03-17

Published Online: 2016-04-26

Published in Print: 2016-04-01


Funding Source: Russian Science Foundation

Award identifier / Grant number: 14-50-00005

This work was supported by the Russian Science Foundation under grant no. 14-50-00005


Citation Information: Discrete Mathematics and Applications, Volume 26, Issue 2, Pages 71–88, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma-2016-0006.

Export Citation

© 2016 Walter de Gruyter GmbH, Berlin/Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Глеб К Кобаненко and Gleb K Kobanenko
Дискретная математика, 2017, Volume 29, Number 2, Page 18

Comments (0)

Please log in or register to comment.
Log in